# SDR ALGA201904110001

- Difficulty date: April 10, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N864AL
- Make and model: Skrsky S76C
- Aircraft time: 9,817 hours
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Detectors
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE PORTION OF FLIGHT, #2 ENGINE FIRE WARNING LIGHT ILLUMINATED. NO FURTHER INDICATIONS OF FIRE NOTED, CREW ELECTED TO ABORT MISSION AND RTB. MAINTENANCE CREW CLEANED CANNON PLUGS , OPS CHECK OK.NO FURTHER PROBLEMS NOTED.
